Computing Publications

Publications Home » Robust optimal policy methods for...

Robust optimal policy methods for nonlinear models

Berc Rustem

Conference or Workshop Paper
28th IEEE Conference on Decision and Control
1989
Volume 3
pp.2050–2055
IEEE
DOI 10.1109/CDC.1989.70527
Abstract

Two types of robust policy are discussed. The first is due to uncertainty in the parameters or exogenous variables in the model. A method that is based on sensitivity analysis and reduces to a mean-variance optimization in the linear model case is presented. The second type of uncertainty is that due to the multiplicity of models purporting to represent the same economic system. A min-max algorithm is presented to solve this problem.

BibTEX file for the publication
 

pubs.doc.ic.ac.uk: built & maintained by Ashok Argent-Katwala.